Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Experiencing multiple blackout episodes, dizzy spells, chronic pounding headaches, left side of face and arm go numb. Suggestions ?

I am a 39 yr old male in which i had part of my aorta replaced at mayo in feb of 2012 and have enlarged left ventricle . Recently i have been experiencing multiple blackout episodes, dizzy spells, chronic pounding headaches . More recently my left side of my face and arm go numb and sometimes most of my body. My bp s and hr s from arm to arm vary substanially and afib only appears on my left arm. when i try to relax it feels like my heart is going to pound out of my chest, i get soaking wet from sweat, and havent been able to get any sleep in a few days. I have a mayo appoint in 6 days and have been to my er in the one horse town i live in multiple times. I refuse to go anymore cause i havent received any dx or answers to my problems and feel they will eventually kill me. is there any suggestions besides go to the er?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
Your symptoms are strongly suggestive of multiple TIAs (transient ischemic attacks) and you need emergent evaluation to find out the source. Most likely, it could be plaques in aorta or it could be related to atrial fibrillation. You should be on anti-platelets and anticoagulants (if not already on) to prevent any risk of brain strokes.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email:
My blog:
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor